Journal of Mathematics of Kyoto University

A topological characterization of $SU$

Ken-ichi Tokunaga

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 38, Number 2 (1998), 319-328.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518121

Digital Object Identifier
doi:10.1215/kjm/1250518121

Mathematical Reviews number (MathSciNet)
MR1648287

Zentralblatt MATH identifier
0919.55003

Subjects
Primary: 55R45: Homology and homotopy of $B$O and $B$U; Bott periodicity
Secondary: 57T10: Homology and cohomology of Lie groups 57T25: Homology and cohomology of H-spaces

Citation

Tokunaga, Ken-ichi. A topological characterization of $SU$. J. Math. Kyoto Univ. 38 (1998), no. 2, 319--328. doi:10.1215/kjm/1250518121. https://projecteuclid.org/euclid.kjm/1250518121


Export citation